# SDR AALA202310068061

- Difficulty date: September 26, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 35,619 hours, 15,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524035
- Condition: Broken
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN FLOOR SUPPORT BREAK ASSEMBLY PANEL LOCATED AT BS 540 LBL 0. REPLACED BREAK ASSEMBLY PANEL PER AARD 51-00-05.
